# SDR GTIA2017070802062

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 9,545 hours, 4,353 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Torn
- Location: Deoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF WET SOCKS IN COCKPIT DURING DESCENT AT IDLE THRUST.   ODOR DISAPPEARED WITH PACK 1 OFF AND REAPPEARED WITH PACK 1 ON. ACCOMPLISHED TSM 05-50-00-810-831-A.  ISOLATED ODOR DOWN TO THE NR 1 ENGINE. FOUND DEOILER SEAL ON THE ENGINE LEAKING AND SEAL TORN. R & R THE DEOILER SEAL IAW AMM 72-60-31. OPS AND LEAK CHECKED GOOD.  NO ODOR PRESENT.  ACFT OK FOR SERVICE.
